# SDR UIEA2014111800598

- Difficulty date: November 15, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 73,998 hours, 22,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT DOOR EXTERIOR & BOTH OVERWING EXTERIOR EMER LIGHTS INOPERATIVE, RELAMPED.
